An Extension of Milman's Reverse Brunn-Minkowski Inequality.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 572-581
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1995__5_4_58201,
author = {J. Baestro and J. Bernu\'es and A. Pena},
title = {An {Extension} of {Milman's} {Reverse} {Brunn-Minkowski} {Inequality.}},
journal = {Geometric and functional analysis},
pages = {572--581},
year = {1995},
volume = {5},
number = {4},
zbl = {0836.52001},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58201/}
}
J. Baestro; J. Bernués; A. Pena. An Extension of Milman's Reverse Brunn-Minkowski Inequality.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 572-581. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58201/